Open Access
10 November 2002 Mixed variational inequalities and economic equilibrium problems
I. V. Konnov, E. O. Volotskaya
J. Appl. Math. 2(6): 289-314 (10 November 2002). DOI: 10.1155/S1110757X02106012


We consider rather broad classes of general economic equilibrium problems and oligopolistic equilibrium problems which can be formulated as mixed variational inequality problems. Such problems involve a continuous mapping and a convex, but not necessarily differentiable function. We present existence and uniqueness results of solutions under weakened P-type assumptions on the cost mapping. They enable us to establish new results for the economic equilibrium problems under consideration.


Download Citation

I. V. Konnov. E. O. Volotskaya. "Mixed variational inequalities and economic equilibrium problems." J. Appl. Math. 2 (6) 289 - 314, 10 November 2002.


Published: 10 November 2002
First available in Project Euclid: 30 March 2003

zbMATH: 1029.47043
MathSciNet: MR1950807
Digital Object Identifier: 10.1155/S1110757X02106012

Primary: 47J20 , 91B52
Secondary: 49J40 , 49J53

Rights: Copyright © 2002 Hindawi

Vol.2 • No. 6 • 10 November 2002
Back to Top